This paper is concerned with variational methods applied to functionals of the calculus of variations in a multi-dimensional case. We prove the existence of multiple critical points for a symmetric functional whose principal part is not subjected to any upper growth condition. For this purpose, nonsmooth variational methods are applied.

Degiovanni, M., Marzocchi, M., Multiple critical points for symmetric functionals without upper growth condition on the principal part, <<SYMMETRY>>, 2021; 13 (5): 1-21. [doi:10.3390/sym13050898] [http://hdl.handle.net/10807/182901]

Multiple critical points for symmetric functionals without upper growth condition on the principal part

Degiovanni M.
Primo
;
Marzocchi M.
Secondo
2021

Abstract

This paper is concerned with variational methods applied to functionals of the calculus of variations in a multi-dimensional case. We prove the existence of multiple critical points for a symmetric functional whose principal part is not subjected to any upper growth condition. For this purpose, nonsmooth variational methods are applied.
Inglese
https://www.mdpi.com/journal/symmetry
Degiovanni, M., Marzocchi, M., Multiple critical points for symmetric functionals without upper growth condition on the principal part, <>, 2021; 13 (5): 1-21. [doi:10.3390/sym13050898] [http://hdl.handle.net/10807/182901]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/182901
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact